MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838400
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event: used the first day of the month of the bsc aware date since event date was not provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that stent moved on the balloon.A 4.00 x 38mm synergy? xd drug-eluting stent was advanced for treatment.However, the stent came off the balloon and was damaged.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 date of event: used the first day of the month of the bsc aware date since event date was not provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.E1 initial reporter facility name updated e1 initial reporter address updated e1 initial reporter city updated e1 initial reporter zip/post code updated the device was not returned for analysis.However, a photo was returned, showing a damaged stent along with a guide catheter and guidewire.The returned media is unable to confirm the reported allegation of stent moved on balloon.
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23572438
Report Number2124215-2025-82813
Device Sequence Number10272719
Product Code NIQ
UDI-Device Identifier08714729981176
UDI-Public(01)08714729981176(17)260514(10)34103183
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2026
Device Model NumberH7493941838400
Device Catalogue NumberH7493941838400
Device Lot Number0034103183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/19/2025
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown